# SDR USAA2015012000014

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 52,583 hours, 22,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
